Free
Education  |   August 1992
Life-threatening Anaphylactoid Reactions to Propofol (Diprivan®)
Author Affiliations & Notes
  • Marie-Claire Laxenaire, M.D.
    *
  • Ester Mata-Bermejo, M.D.
  • Denise A. Moneret-Vautrin, M.D.
  • Jean-Louis Gueant, M.D., D.Sc.
    §
  • *Professor of Anesthesiology; Head of the Department of Anesthesiology and Surgical Intensive Care Unit, CHU Hôpital Central, Nancy.
  • Group of Biochemistry and Immunology, INSERM U 308 and Medical Faculty.
  • Professor of Medicine, Head of the Department of Medicine and Immunology, CHU Hôptal de Brabois, Vandoeuvre-Les-Nancy.
  • §Professor of Biochemistry; Head of Group of Biochemistry and Immunology, INSERM U 308 and Medical Faculty, Vandoeuvre-Les-Nancy.
Article Information
Education
Education   |   August 1992
Life-threatening Anaphylactoid Reactions to Propofol (Diprivan®)
Anesthesiology 8 1992, Vol.77, 275-280. doi:
Anesthesiology 8 1992, Vol.77, 275-280. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large